# SDR YENA2021060400355

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 22,653 hours, 7,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1451, BOS-MCO. DIRTY SOCK SMELL ON APPROACH AT LOW POWER SETTINGS NO TIME TO TROUBLESHOOT ; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION C TABLE AIRCRAFT IS OK FOR SERVICE.
